# SDR AWXA200600938

- Difficulty date: May 17, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 52,979 hours, 23,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53231318200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C6 CHECK DISCOVERED CORROSION ON EXISTING REWORKED AREA AT FR 25 TO FR 26 AND STR 41R TO STR 42R.  CORROSION WAS REMOVED AND FOUND TO BE OUT OF LIMITS.  MAINTENANCE CUT OUT DAMAGED AREA IAW AIRBUS 320 SRM 53-00-11.  INSTALLED FABRICATED DOUBLER AND FILLER AT FR 25 TO FR 26 AND STR 41R TO STR 42R IAW AIRBUS 320 SRM 53-00-11 FIG 212.
